| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel below the knee.A 2.5mm x 220mm x 150cm coyote balloon was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 7 atmospheres within 3 seconds.The balloon was removed from the patient's body without any problem using the normal method and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description